# SDR CA160222010

- Difficulty date: February 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 7,621 hours
- Engine: Garrtt TPE33110T
- Propeller: Rotol R306382F7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 31027621
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE REMOVING LT STARTER/GEN FOR INSPECTION PURPOSES IT WAS FOUND THE FUEL LINE (P/N 3102762-1) WAS RUBBED ALMOST ALL OF THE WAY THROUGH BY THE PROPELLER GOVERNOR. AFTER REMOVAL OF THE FUEL LINE IT WAS THEN FOUND THAT THE FUEL LINE WAS RUBBING ON THE OIL LINE THAT TAKES THE OIL TO THE PROPELLER CONTROL. ITHIS WAS ABOUT 1/3 TO 1/2 THE WAY THROUGH. BOTH LINES WERE REMOVED AND REPLACED.
